Toggle Main Menu Toggle Search

Open Access padlockePrints

Modelling and Mathematical Analysis of the M2-Receptor Dependent Joint Signaling and Secondary Messenger Network in CHO Cells

Lookup NU author(s): Dr Christina ElliottORCiD



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): Engelhardt B, Holze J, Elliott C, Baillie GS, Kschischo M, Frohlich H

Publication type: Article

Publication status: Published

Journal: Mathematical Medicine & Biology

Year: 2018

Volume: 35

Issue: 3

Pages: 279-297

Print publication date: 01/09/2018

Online publication date: 15/05/2017

Acceptance date: 07/02/2017

Date deposited: 19/10/2022

ISSN (print): 1477-8599

ISSN (electronic): 1477-8602

Publisher: Oxford University Press


DOI: 10.1093/imammb/dqx003


Altmetrics provided by Altmetric